Research Article

SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES

Number: 19 December 24, 2017
Arif Mehmood Khattak *, Asad Zaighum , Muhammad Ishfaq , Shamoona Jbeen , Iqrar Hussain
EN

SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES

Abstract

Our main interest in this study is to look for soft regular separations axioms in soft quad topological spaces. We talk over and focus our attention on soft regular separation axioms in soft quad topological spaces with respect to ordinary points and soft points. Moreover study the inherited characteristics at different angles with respect to ordinary points and soft points. Some of their central properties in soft quad topological spaces are also brought under examination.

Keywords

Soft sets,soft topology,soft regular open set,soft regular closed set,soft quad topological space

References

  1. [1] B. M. Ittanagi, 2014, soft bi-topological spaces, International Journal of Computer Application (0975 8887), v107-No. 7.
  2. [2] S. A El-Sheikh, Rodyna A. Hosny and A. M. Abd-e-Latif, 2015, Characterization of b soft separation Axioms in soft topological spaces in Inf. Sci. Let t. 4 (3) 125-133.
  3. [3] M. Naz, M. Shabir and M. I. Ali, 2015, Separation axiom in bi soft topological spaces, Arxiv. 1850 of . 00866 vl [Math, GN]
  4. [4] D. A Molodtsov, 1999, soft set theory first results, Comp. Math. Appl., 37, 19-31.
  5. [5] J. C. Kelly, 1963, Bitopological spaces proc London math-soc, 13, 71-81.
  6. [6] P. K. Maji, R, Biswas and A. R. Roy, 2003, soft set theory, Comp. Math. Appl., 45, 555-562.
  7. [7] M. Shabir and M. Naz, on soft topological space , 2011, Comp. Math. Appl., 61, 1786-1799.
  8. [8] H. Aktas and N. Cagman, 2007, soft sets and soft groups, Inform. Sci 1 (77), 2726- 2735.
  9. [9] Chen, 2005, the paramatrization reduction of soft sets and application,Comp. Math, Appl., 49,757-763.
  10. [10] F. Feng, Y. B. Jun, X. Z. Zhao, 2008, soft semi rings, Comp. Math. Appl., 56, 2621- 2628
APA
Khattak, A. M., Zaighum, A., Ishfaq, M., Jbeen, S., & Hussain, I. (2017). SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES. Journal of New Theory, 19, 82-107. https://izlik.org/JA47LG72UA
AMA
1.Khattak AM, Zaighum A, Ishfaq M, Jbeen S, Hussain I. SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES. JNT. 2017;(19):82-107. https://izlik.org/JA47LG72UA
Chicago
Khattak, Arif Mehmood, Asad Zaighum, Muhammad Ishfaq, Shamoona Jbeen, and Iqrar Hussain. 2017. “SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES”. Journal of New Theory, nos. 19: 82-107. https://izlik.org/JA47LG72UA.
EndNote
Khattak AM, Zaighum A, Ishfaq M, Jbeen S, Hussain I (November 1, 2017) SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES. Journal of New Theory 19 82–107.
IEEE
[1]A. M. Khattak, A. Zaighum, M. Ishfaq, S. Jbeen, and I. Hussain, “SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES”, JNT, no. 19, pp. 82–107, Nov. 2017, [Online]. Available: https://izlik.org/JA47LG72UA
ISNAD
Khattak, Arif Mehmood - Zaighum, Asad - Ishfaq, Muhammad - Jbeen, Shamoona - Hussain, Iqrar. “SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES”. Journal of New Theory. 19 (November 1, 2017): 82-107. https://izlik.org/JA47LG72UA.
JAMA
1.Khattak AM, Zaighum A, Ishfaq M, Jbeen S, Hussain I. SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES. JNT. 2017;:82–107.
MLA
Khattak, Arif Mehmood, et al. “SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES”. Journal of New Theory, no. 19, Nov. 2017, pp. 82-107, https://izlik.org/JA47LG72UA.
Vancouver
1.Arif Mehmood Khattak, Asad Zaighum, Muhammad Ishfaq, Shamoona Jbeen, Iqrar Hussain. SOME CONTRIBUTION OF SOFT RUGULAR OPEN SETS TO SOFT SEPARATION AXIOMS IN SOFT QUAD TOPOLOGICAL SPACES. JNT [Internet]. 2017 Nov. 1;(19):82-107. Available from: https://izlik.org/JA47LG72UA